# SDR SWIA2021081060291

- Difficulty date: May 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR LOWER STOP BOLT FITTING CORRODED     (C-CHECK RO 8/9/2021)    REMOVED AND REPLACED PAX DOOR LOWER STOP FITTING IAW CRJ-700 AMM 52-11-02-000-806-A01 AND 52-11-02-400-806-A01
